Alert archive / Puerto Rico / Flash Flood Warnings in 2022
Flash Flood Warning 8, NWS JSJ
NWS JSJ issued this flash flood warning at Feb 5, 2022, 4:06 PM CST. It was in force for 3 hr. 21 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 5, 2022, 4:06 PM CST (22:06 UTC)
- Expired
- Feb 5, 2022, 7:00 PM CST
- In force
- 3 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
The radar
The San Juan radar (TJUA), 34 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 5, 4:34 PM CST | FLOOD | BayamóN, PR | EMERGENCY MANAGERS REPORTED A STRANDED VEHICLE IN PR 2 NEAR COSTCO IN BAYAMON. |
| Feb 5, 4:34 PM CST | FLOOD | BayamóN, PR | PERSON CALLED TO REPORT THAT ROAD 2, JUST BEFORE COSTCO, WAS FLOODED. PEOPLE WERE REPORTED AS BEING TRAPPED IN THEIR CARS. |
| Feb 5, 4:34 PM CST | FLASH FLOOD | BayamóN, PR | EMERGENCY MANAGERS REPORTED A STRANDED VEHICLE IN PR 2 NEAR COSTCO IN BAYAMON. |
| Feb 5, 4:34 PM CST | FLASH FLOOD | BayamóN, PR | PERSON CALLED TO REPORT THAT ROAD 2, JUST BEFORE COSTCO, WAS FLOODED. PEOPLE WERE REPORTED AS BEING TRAPPED IN THEIR CARS. |
| Feb 5, 4:35 PM CST | FLOOD | LoíZa, PR | PERSON CALLED TO REPORT THAT A HOUSE WAS BEING FLOODED ON ROAD 865, BEHIND SELECTOS SUPERMARKET. |
| Feb 5, 4:35 PM CST | FLOOD | Rio Piedras, PR | A PERSON CALLED TO REPORT HIS HOUSE WAS GETTING FLOODED IN CALLE BRUMBAUGH. |
| Feb 5, 4:35 PM CST | FLASH FLOOD | Rio Piedras, PR | A PERSON CALLED TO REPORT HIS HOUSE WAS GETTING FLOODED IN CALLE BRUMBAUGH. |
| Feb 5, 4:35 PM CST | FLASH FLOOD | Rio Piedras, PR | EMERGENCY MANAGERS REPORTED FLOODING IN BRUMBAUGH STREET, RIO PIEDRAS. A RESIDENCE WAS REPORTED FLOODED AND A PERSON WAS TRAPPED. |
| Feb 5, 4:35 PM CST | FLASH FLOOD | Sierra BayamóN, PR | EMERGENCY MANAGERS REPORTED FLOODING ON STREET 3 IN SIERRA BAYAMON. |
| Feb 5, 4:38 PM CST | FLOOD | Las AméRicas, PR | EMERGENCY MANAGERS REPORTED FLOODING ON AVENIDA PINERO NEAR CONDOMINIO LAS AMERICAS. A PERSON WAS TRAPPED IN A STRANDED VEHICLE. |
| Feb 5, 4:38 PM CST | FLASH FLOOD | La Riviera, PR | EMERGENCY MANAGERS REPORTED FLOODING ON AVE. DE DIEGO #3 - NE SECTOR, IN FRONT OF VETERAN'S HOSPITAL TRAIN STATION. A PERSON WAS TRAPPED IN A STRANDED VEHICLE. |
| Feb 5, 4:38 PM CST | FLASH FLOOD | Las AméRicas, PR | EMERGENCY MANAGERS REPORTED FLOODING ON AVENIDA PINERO NEAR CONDOMINIO LAS AMERICAS. A PERSON WAS TRAPPED IN A STRANDED VEHICLE. |
| Feb 5, 4:42 PM CST | FLASH FLOOD | Santa Cruz, PR | STREET 8, AS WELL AS A HOUSE IN SECTOR CRUZ, BAYAMON, WERE REPORTED AS FLOODED. |
| Feb 5, 4:45 PM CST | FLASH FLOOD | Puerto Nuevo, PR | TWO PEOPLE WERE TRAPPED IN FLOODED RESIDENCE IN ANTARTICA STREET IN RIO PIEDRAS. |
| Feb 5, 4:46 PM CST | FLASH FLOOD | Lomas Verdes, PR | A RESIDENCE IN ANGELINA STREET IN LOMAS VERDES, BAYAMON WAS FLOODED. |
| Feb 5, 4:49 PM CST | FLOOD | Summit Hills, PR | STREET BERWIND, SECTOR SUMMIT HILLS IN SAN JUAN WAS REPORTED FLOODED. |
| Feb 5, 4:53 PM CST | FLASH FLOOD | Valle De Sol, PR | MARGINAL 120 IN FRONT OF VALLE DEL SOL APARTMENTS WAS REPORTED AS FLOODED. |
| Feb 5, 4:54 PM CST | FLASH FLOOD | Alturas De Flamboyan, PR | EMERGENCY MANAGERS REPORTED TWO PEOPLE STRANDED IN A VEHICLE ON FLOODED ROAD IN FRONT OF ESCUELA INES MENDOZA IN BAYAMON. |
| Feb 5, 5:01 PM CST | FLASH FLOOD | Santa Cruz, PR | MAIN AVENUE IN BAYAMON WAS REPORTED FLOODED. A VEHICLE WAS STRANDED. |
| Feb 5, 5:15 PM CST | FLASH FLOOD | Valle Verde, PR | EMERGENCY MANAGERS REPORTED A FLOODED RESIDENCE IN VALLE VERDE, RIO BAYAMON STREET IN BAYAMON. PEOPLE WERE TRAPPED IN RESIDENCE. |
| Feb 5, 5:16 PM CST | FLASH FLOOD | 1 Sse Sabana, PR | EMERGENCY MANAGERS REPORTED A STRANDED VEHICLE DUE TO FLOODED ROAD IN CARR. 28, IN FRONT OF BUCHANAN FEDERAL JAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this flash flood warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
911
WGCA52 TJSJ 052206
FFWSJU
PRC021-033-061-127-060100-
/O.NEW.TJSJ.FF.W.0008.220205T2206Z-220206T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
606 PM AST Sat Feb 5 2022
The National Weather Service in San Juan has issued a
* Flash Flood Warning for...
San Juan Municipality in Puerto Rico...
Guaynabo Municipality in Puerto Rico...
Bayamon Municipality in Puerto Rico...
Catano Municipality in Puerto Rico...
* Until 900 PM AST.
* At 603 PM AST, Doppler radar indicated heavy rain falling across
the warned area. One to four inches of rain have already fallen,
and an additional one to two inches of rain are possible. Flash
flooding is ongoing or expected to begin shortly. Flooding and
mudslides have already been reported.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses. Mudslides
in some areas is possible.
* Some locations that will experience flooding include...
San Juan, Guaynabo, Catano, Bayamon, Sabana Seca and Carolina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 1845 6604 1838 6600 1838 6603 1837 6604
1835 6620 1842 6618 1846 6614 1844 6612
1845 6611 1843 6611 1845 6609 1845 6610
1846 6610
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JJA1 follow-up statement
684
WGCA72 TJSJ 060108
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
908 PM AST Sat Feb 5 2022
PRC021-033-061-127-060118-
/O.EXP.TJSJ.FF.W.0008.000000T0000Z-220206T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bayamon PR-Catano PR-Guaynabo PR-San Juan PR-
908 PM AST Sat Feb 5 2022
...FLASH FLOOD WARNING HAS EXPIRED FOR BAYAMON, CATANO, GUAYNABO AND
SAN JUAN...
Flood waters have receded. However, standing flood waters remain
over the area, and a Flood Advisory will be issued. Please continue
to heed remaining road closures.
LAT...LON 1845 6604 1838 6600 1838 6603 1837 6604
1835 6620 1842 6618 1846 6614 1844 6612
1845 6611 1843 6611 1845 6609 1845 6610
1846 6610
$$
JAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Feb 5, 3:38 PM CST, 28 minutes earlier.
Area forecast discussion, Feb 5, 3:38 PM CST, 28 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
538 PM AST Sat Feb 5 2022
.SYNOPSIS...Moist and unsettled weather conditions will prevail
through at least Sunday, with the bulk of the activity favoring
northeastern Puerto Rico and the U.S. Virgin Islands. Urban and
small stream flooding to localized flash flooding, rapid rises
along rivers, and mudslides near steep areas remain likely with
any extended period of moderate to heavy rains. Wind-driven seas
and a northerly swell will maintain hazardous marine and dangerous
surf-zone conditions through early next week.
&&
.SHORT TERM...Tonight through Monday...
Moist and unsettled weather conditions will prevail tonight into
Sunday, improving Sunday night into Monday. A surface high
pressure moving eastward across the western Atlantic will maintain
moderate to fresh east-northeast winds, becoming more easterly on
Monday as this feature moves further eastward into the north-
central Atlantic. The frontal boundary and the associated moisture
field will continue to linger over the region, with the bulk of
moisture now located to the east-southeast of the local islands.
Still, enhanced low-level moisture convergence and a weak easterly
disturbance will add to the already unstable environment, causing
precipitable waters to hold at around 1.9 inches through tonight.
At higher levels, a mid-to-upper trough will continue to sag
southward, with the trough now extending over the Leeward Islands,
providing dynamical forcing for deep convective development. The
resulting shower activity will favor the northern and eastern
sections of Puerto Rico and the U.S. Virgin Islands through the
overnight/early morning hours. Additional rainfall amounts of one
to two inches are possible. By late Sunday morning into the
afternoon hours, and supported by daytime heating and local
effects, convective development with a chance for isolated
thunderstorms will focus over the interior and western to the
southern section of Puerto Rico. Any extended periods of moderate
to locally heavy rains over already saturated soils will lead to
urban and small stream flooding to localized flash flooding, as
well as rapid rises along rivers and mudslides near areas of steep
terrain.
A gradual improvement is anticipated for Sunday night into
Monday, with mid-level ridging slowly building over the region and
the erosion of the available moisture; tho moisture levels will
remain near-normal levels. Nonetheless, conditions will remain
reasonably unstable to support more localized shower and isolated
thunderstorm development, as well as a dominant advective weather
pattern bringing showers to portions of northeastern Puerto Rico
and the U.S. Virgin Islands at times.
.LONG TERM...Tuesday through Saturday...
FROM PREV DISCUSSION... /issued 534 AM AST Sat Feb 5 2022/
For the first two days of the long period, a transitioning weather
pattern is expected. A mid to upper level trough will move of the
local area, and a ridge will establish over the islands by
Wednesday. Bands of moisture will continue to linger throughout
the area enhancing the potential for more shower activity. This
ridge will promote stable conditions aloft for most of the long
term period across the region. This pattern will result in passing
showers across the local waters moving into the windward portions
of Puerto Rico and the U.S. Virgin Islands during morning hours.
Then, in the afternoon hours, the moisture available will combine
with the daytime heating and local effects causing a few isolated
showers with rainfall accumulations. The U.S. Virgin Islands are
expected to have mainly fair weather conditions. A seasonal
weather pattern but with more patches of dry air will dominate,
and the rainfall accumulation totals remains low. Temperatures
above normal are forecasted in some sectors as the ridge takes
place over the local area.
&&
.AVIATION...SHRA and TSRA across the local flying area may affect
the local terminals at times this afternoon and evening. This
activity will produce at least MVFR conds and mtn obscurations for
brief periods, but prevailing VCSH/VCTS is expected. TJSJ, TIST, and
TISX is likely to observe these conditions through the have the
forecast period. Sfc winds from the E at 10-20 kts with gusts to 25
kts possible near the shower activity. Overnight winds will be 5-10
kts with occasional gusts.
&&
.MARINE...The combination of wind-driven seas and a northerly
swell spreading across the regional waters will maintain hazardous
marine conditions due to building seas up to 10 feet through the
weekend into early next week. As a result, Small Craft Advisories
remain in effect for the local waters, except for coastal waters
of southern and southwestern Puerto Rico, where seas should stay
below 5 feet.
Large breaking waves of up to 15 feet will also cause dangerous
swimming and surfing conditions, as well as localized beach
erosion and coastal flooding. For this reason, a High Surf
Advisory is in effect for beaches from Aguada and Rincon eastward
to northeastern Puerto Rico, northern Culebra and St Thomas, as
well as eastern St Croix. In addition, there is a high risk of rip
currents for these areas, including all beaches of Vieques.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 72 80 73 82 / 70 70 70 40
STT 70 82 72 82 / 60 60 50 40
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...High Rip Current Risk through late Monday night for Culebra-
Mayaguez and Vicinity-North Central-Northeast-Northwest-San
Juan and Vicinity-Southeast-Vieques.
High Surf Advisory until 6 AM AST Monday for Culebra-North
Central-Northeast-Northwest-San Juan and Vicinity-Southeast.
High Surf Advisory until 6 AM AST Sunday for Mayaguez and
Vicinity.
VI...High Rip Current Risk through late Monday night for St Croix-
St.Thomas...St. John...and Adjacent Islands.
High Surf Advisory until 6 AM AST Monday for St Croix.
High Surf Advisory until 6 AM AST Sunday for St.Thomas...St.
John...and Adjacent Islands.
AM...Small Craft Advisory until 2 PM AST Monday for Anegada Passage
Southward to 17N-Atlantic Waters of Puerto Rico and USVI
from 10 NM to 19.5N-Caribbean Waters of Puerto Rico from 10
NM to 17N-Coastal Waters of Northern Puerto Rico out 10 NM-
Coastal Waters of Northern USVI and Culebra out 10 NM-
Coastal Waters of Northwestern Puerto Rico out 10 NM-
Coastal Waters of Southern USVI Vieques and Eastern Puerto
Rico out 10 NM-Mona Passage Southward to 17N.
&&
SHORT TERM...DRS/JA
LONG TERM....ICP
PUBLIC DESK...ERG/CVBHazardous weather outlook, Feb 5, 4:05 AM CST, 12 hours 1 minute before
Perspectivas sobre las Condiciones Peligrosas del Tiempo Servicio Nacional de Meteorologia en San Juan PR 555 AM AST sabado 5 de febrero de 2022 AMZ710>745-PRZ001>013-061000- San Juan y Vecindad-Noreste-Sureste- Este Interior-Norte Central-Interior Central-Ponce y Vecindad- Noroeste-Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques- Las aguas costeras cercanas y lejanas a la costa del Atlantico y Caribe- 555 AM AST sabado 5 de febrero de 2022 Esta Perspectiva sobre las Condiciones Peligrosas del Tiempo es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia Uno...Hoy y esta noche .Tronadas...Existe una probabilidad de tronadas con lluvias fuertes y vientos breves en rafagas esta tarde a traves de sectores de la mayoria de la isla hoy, incluyendo la zona metropolitana de San Juan y alrededores. .Inundaciones...Fuertes lluvias pueden resultar en inundaciones urbanas y de riachuelos, especialmente a traves del centro, oeste y noroeste de Puerto Rico. Las lluvias fuertes pueden tambien causar aumento rapido en los rios y riachuelos con deslizamientos de tierra en areas de pendientes alta. Ademas de posibles derrumbes debido a los suelos saturados en algunas areas. .Viento...Se espera viento sostenido en exceso de 20 mph (17 nudos) a traves de las aguas afuera del Atlantico, porciones de los pasajes locales y las areas costeras en la tarde, tambien acompanado de fuerte actividad de tronadas. .Oleaje...Se espera oleaje peligroso y picado de entre 8 a 10 pies en las aguas del Atlantico, y pasajes locales y de 5 a 8 pies en el resto. .Corrientes Marinas...Existe un alto riesgo de corrientes marinas para las playas del noroeste a noreste de Puerto Rico, al igual que Culebra y algunas del norte y este de Vieques. Tambien hay un riesgo moderado de corrientes marinas para el resto de las playas protegidas en la costa sur de Puerto Rico. Se esperan olas rompientes grandes entre 6 y 9 pies para las playas del noroeste a noreste de Puerto Rico. .Dias dos hasta el siete...domingo a viernes Por lo menos hasta el domingo, un ambiente humedo e inestable aumentara la probabilidad de aguaceros y actividad de tronadas. Inundaciones urbanas y de pequenos riachuelos seran posibles con la conveccion de la manana y la tarde. El riesgo de corrientes marinas se mantendra de moderado a alto por los proximos dias. Una marejada del norte y vientos en aumento afectaran las aguas regionales y pasajes causando oleaje picado y peligroso respectivamente. Oleaje y condiciones costeras peligrosas tambien estan presentes durante el fin de semana. .Comunicado sobre informacion reportada por observadores... No se espera activacion amplia de observadores. Sin embargo, le agradeceriamos reportar cualquier informacion sobre inundaciones, corrientes marinas y oleaje al Servicio Nacional de Meteorologia en San Juan. AMZ715-725-VIZ001-002-061000- San Tomas, San John e Islas Adyacentes-Santa Cruz-Aguas cercanas del Atlantico y aguas costeras adyacentes del Caribe- 555 AM AST sabado 5 de febrero de 2022 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Islas Virgenes Estadounidenses y las aguas costeras adyacentes. .Dia Uno...Hoy y esta noche .Tronadas...Existe una probabilidad de tronadas cerca o sobre las islas avanzada la tarde y durante la noche. .Inundaciones...Fuertes lluvias pueden resultar en inundaciones urbanas y de riachuelos. La lluvia fuerte pudiera causar aumentos rapidos en los riachuelos y rios con deslizamientos posibles en areas de terreno empinado debido al oleaje saturado. .Viento...Se espera viento sostenido en exceso de 20 mph (17 nudos) a traves de las aguas afueras del Atlantico, porciones de los pasajes locales y las areas costeras en la tarde, tambien acompanado de fuerte actividad de tronadas. .Oleaje...Se espera oleaje peligroso de hasta 8 a 10 pies a traves de las aguas mar afuera del Atlantico y los pasajes y de 5 a 8 pies en el resto del area. .Corrientes Marinas...Existe un riesgo alto de corrientes marinas para casi todas las playas hoy. Olas rompientes peligrosas de 10 a 14 pies son probables en el norte de las islas con condiciones peligrosas en las playas, asi como el potencial de inundaciones costeras aisladas, especialmente en periodos de marejada alta. .Dias dos hasta el siete...domingo a viernes Por lo menos hasta el domingo, un ambiente humedo e inestable aumentara la probabilidad de aguaceros y actividad de tronadas. Inundaciones urbanas y de pequenos riachuelos seran posibles con la conveccion de la manana y la tarde. El riesgo de corrientes marinas se mantendra de moderado a alto por los proximos dias. Una marejada del norte y vientos en aumento afectaran las aguas regionales y pasajes causando oleaje picado y peligroso respectivamente. Oleaje y condiciones costeras peligrosas tambien estan presentes durante el fin de semana. .Comunicado sobre informacion reportada por observadores... No se espera activacion amplia de observadores. Sin embargo, le agradeceriamos reportar cualquier informacion sobre corrientes marinas y oleaje al Servicio Nacional de Meteorologia en San Juan.
In the hours before
Local storm report, Feb 5, 11:29 AM CST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
129 PM AST SAT FEB 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM FLOOD TOA BAJA 18.44N 66.25W
02/05/2022 TOA BAJA PR EMERGENCY MNGR
EMERGENCY MANAGERS REPORTED WATER LEVELS RISING FROM
URBAN FLOODING AFFECTING TWO INDEPENDENT HOUSES IN BO.
CANDELARIA OF TOA BAJA. THESE HOUSES WERE LOCATED IN
SECTOR REPARTO ALAMAR AND SECTOR GUANOS, RESPECTIVELY.
EMERGENCY MANAGERS SENT RESCUERS TO BOTH HOUSES, BOTH
FAMILIES WERE TRAPPED. NO FATALITIES WERE REPORTED.
&&
EVENT NUMBER SJU2200020
IAN COLON-PAGANLocal storm report, Feb 5, 11:33 AM CST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
133 PM AST SAT FEB 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 AM FLOOD LAS LOMAS 18.39N 66.10W
02/05/2022 SAN JUAN PR NWS EMPLOYEE
ROAD 31 IN URB. LAS LOMAS, IN FRONT OF WILLIAM D. BOYCE
SCHOOL, WAS REPORTED AS FLOODED.
&&
EVENT NUMBER SJU2200021
ERGLocal storm report, Feb 5, 1:06 PM CST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
306 PM AST SAT FEB 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLOOD VILLA PALMERAS 18.44N 66.05W
02/05/2022 SAN JUAN PR EMERGENCY MNGR
EMERGENCY MANAGERS REPORTED THAT CARR. 19 IN BA. OBRERO
WAS FLOODED.
0230 PM FLOOD HILL BROTHERS 18.41N 66.02W
02/05/2022 SAN JUAN PR EMERGENCY MNGR
EMERGENCY MANAGERS REPORTED THAT AVE. SIMON MADERA
INTERSECTING CARR. 8 WAS FLOODED.
0230 PM FLOOD 1 S PARQUE FORESTAL 18.34N 66.07W
02/05/2022 SAN JUAN PR EMERGENCY MNGR
EMERGENCY MANAGERS REPORTED FLOODING CLOSE TO
MONTEHIEDRA SHOPPING MALL.
&&
EVENT NUMBER SJU2200022
EVENT NUMBER SJU2200023
EVENT NUMBER SJU2200024
CVILLANUEVAThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 8:45 AM CST | Areal Flood Advisory | JSJ | 8 hr | |
| Feb 5, 9:22 AM CST | Areal Flood Advisory | JSJ | 104 min | |
| Feb 5, 10:41 AM CST | Flash Flood Warning | JSJ | 3 hr | |
| Feb 5, 11:09 AM CST | Areal Flood Advisory | JSJ | 3 hr | |
| Feb 5, 1:27 PM CST | Areal Flood Advisory | JSJ | 4 hr | |
| Feb 5, 1:50 PM CST | Areal Flood Advisory | JSJ | 2 hr | |
| Feb 5, 2:28 PM CST | Flash Flood Warning | JSJ | 4 hr | |
| Feb 5, 4:44 PM CST | Areal Flood Advisory | JSJ | 2 hr | |
| Feb 5, 5:15 PM CST | Areal Flood Advisory | JSJ | 2 hr |
Nearby
Flash Flood Warnings in Puerto Rico, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.